# SDR SWAA2024121258073

- Difficulty date: November 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGE LOCATED SLAT 1 AT LT WING 2024-701494<[01] REPLACED ON ANGE LOCATED SLAT 1 AT LT WING I.A.W SRM B737-700 51-40-02 AND CMM 57-43-01;[02] REPLACED ON ANGE LOCATED SLAT 1 AT LT WING I.A.W SRM B737-700 51-40-02 AND CMM 57-43-01
